Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Add Marked to Bag Add All On Page
Subjects (1-7 of 7)
Diophantine Analysis
1
E-Books/E-Docs
 

Analytic methods in arithmetic geometry : Arizona Winter School, 2016, analytic methods in arithmeti


Arizona Winter School on Analytic Methods in Arithmetic Geometry (19th : 2016 : Tucson, Ariz.), issuing body.
Providence, Rhode Island : American Mathematical Society ; Montreal, Quebec : Centre de Recherches Mathematiques, [2019] 2019

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
2
E-Books/E-Docs
 

A collection of Diophantine problems with solutions


Matteson, James, -1876.
Washington : A. Martin, 1888. 1888

Rating:

Copies

Location Call No. OPAC Message Status
 Axe U Michigan Historical Math E-Book  Electronic Book    ---  Available
3
E-Books/E-Docs
 

Diophantine approximation and the geometry of limit sets in Gromov hyperbolic metric spaces


Fishman, Lior, 1964- author.
Providence, Rhode Island : American Mathematical Society, 2018. 2018

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
4
E-Books/E-Docs
 

Histoire de l'analyse diophantienne classique : D'Ab Kmil Fermat


Rshid, Rushd.
Berlin ; Boston : Walter de Gruyter GmbH, [2013] 2013

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
5
E-Books/E-Docs
 

The Pell equation


Whitford, Edward Everett, 1865-
New York : E. E. Whitford, 1912. 1912

Rating:

Copies

Location Call No. OPAC Message Status
 Axe U Michigan Historical Math E-Book  Electronic Book    ---  Available
6
E-Books/E-Docs
 

Rational points on elliptic curves


Silverman, Joseph H., 1955-eauthor.
New York : Springer, 1992. 1992

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
7
E-Books/E-Docs
 

Sums of reciprocals of fractional parts and multiplicative diophantine approximation


Beresnevich, Victor, 1971- author.
Providence, Rhode Island : American Mathematical Society, [2020] 2020

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Add Marked to Bag Add All On Page
Locate in results
 
    
Available items only